# SDR P5CA9700070

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Broken
- Location: Bs 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FRAME STRAP IN LEFT AFT CARGO COMPARTMENT SIDEWALL AT APPROX BS 1700.  REPAIRED PER BAC SRM 51-40-04 AND SRM 51-30-02.
